# SDR MALA100040

- Difficulty date: February 24, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 25,674 hours, 28,463 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COLD BOND (WET LAY-UP) REPAIR TO BELLY PANEL 193AL 37 INCHES FROM FWD EDGE 12 INCHES FROM RT EDGE.  REPAIRED IAW EO S51031.
